Alert archive / Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 220, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 19, 2007, 6:09 PM EDT for Bedford County, City of Lynchburg, Virginia. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2007, 6:09 PM EDT (22:09 UTC)
- Expired
- Jul 19, 2007, 7:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
Counties Bedford County, VA, City of Lynchburg, VA
The radar
The Roanoke radar (KFCX), 100 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:30 PM EDT | TSTM WND DMG | Boonsboro, VA | NUMEROUS TREES DOWN IN THE TOWN OF BOONSBORO. |
| Jul 19, 6:30 PM EDT | HAIL 1 | Boonsboro, VA | QUARTER SIZE HAIL IN BOONSBORO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 2:07 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.2 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 1295 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- -59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 192209
SVRRNK
VAC019-680-192300-
/O.NEW.KRNK.SV.W.0220.070719T2209Z-070719T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
609 PM EDT THU JUL 19 2007
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CITY OF LYNCHBURG IN CENTRAL VIRGINIA
NORTHEASTERN BEDFORD COUNTY IN SOUTH CENTRAL VIRGINIA
* UNTIL 700 PM EDT
* AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BOONSBORO...OR ABOUT NEAR FOREST...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOONSBORO...
LYNCHBURG CITY...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3748 7936 3739 7937 3737 7917 3740 7913
3746 7919
$$
KM2 follow-up statements
000
WWUS51 KRNK 192240
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
639 PM EDT THU JUL 19 2007
VAC019-680-192300-
/O.CON.KRNK.SV.W.0220.000000T0000Z-070719T2300Z/
CITY OF LYNCHBURG VA-BEDFORD VA-
639 PM EDT THU JUL 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR THE CITY OF LYNCHBURG...
AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LYNCHBURG CITY...MOVING EAST AT 15 MPH.
PLEASE REPORT SEVERE WEATHER...BY CONTACTING THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3748 7936 3739 7937 3737 7917 3740 7913
3746 7919
$$
KM000
WWUS51 KRNK 192256
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
655 PM EDT THU JUL 19 2007
VAC019-680-192305-
/O.EXP.KRNK.SV.W.0220.000000T0000Z-070719T2300Z/
CITY OF LYNCHBURG VA-BEDFORD VA-
655 PM EDT THU JUL 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF LYNCHBURG...
NORTHEASTERN BEDFORD COUNTY EXPIRES AT 700 PM EDT...
NUMEROUS TREES WERE REPORTED DOWN IN EXTREME NORTHEASTERN BEDFORD
COUNTY NEAR 630 PM.
WE NEED YOUR HELP PLEASE REPORT SEVERE WEATHER...TO THE NATIONAL
WEATHER SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3748 7936 3739 7937 3737 7917 3740 7913
3746 7919
$$
KMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:17 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 19, 3:17 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 317 PM EDT THU JUL 19 2007 .SYNOPSIS... COLD FRONT OVER THE GREAT LAKES REGION WILL MOVE SOUTHWARD A ACROSS THE MID ATLANTIC REGION TONIGHT AND FRIDAY. AN UPPER LEVEL LOW WILL REMAIN OVER THE AREA THROUGH THE WEEKEND...BRINGING COOLER...LESS HUMID WEATHER. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... HAVE EXPANDED THE SVR TSTM WATCH FURTHER SOUTH INTO SOUTHSIDE VIRGINIA. SEVERE THUNDERSTORM WATCH 543 TIL 10 PM THIS EVENING ACROSS NRN/ERN SECTIONS OF THE FORECAST AREA. PLENTY OF UNSTABLE AIR IN PLACE ACROSS THE FORECAST AREA WITH UPPER DIFLUENCE. SEEING ONE AREA OF CONVECTION EXITING THE PIEDMONT FROM LYH NORTHEAST SHORTLY...FOLLOWED BY MORE STORMS MAKING INROADS TOWARD SE WV ATTM. GOOD WESTERLY FLOW MEANS MAIN STORM THREAT WILL BE WINDS. ORIENTATION OF WEST-EAST STORMS WILL BRING HEAVY RAINS WITH ISOLATED FLOODING POSSIBLE...BUT NO FLASH FLOOD WATCH NEEDED ATTM...DUE TO SPEED. && .SHORT TERM /10 PM THIS EVENING THROUGH 6 PM FRIDAY/... EXPECTING NUMEROUS STORMS OVERNIGHT IN THE WEST AS THE COLD FRONT APPROACHES AND BEST LIFT ARRIVES AFTER MIDNIGHT. FOLLOWING THE 12Z GFS AS IT IS SLIGHLY FASTER WITH MOVEMENT OF FRONT AND THIS APPEARS REASONABLE GIVEN THE UPPER FLOW. QUESTION REMAINS AS TO EWD EXTENT OF NUMEROUS TO WIDESPREAD SHOWERS/STORMS. FOR NOW THINK THE TIMING OF THE FRONT WILL BE DURING LEAST UNSTABLE TIME OF DAY...SO KEPT POPS IN THE HIGH CHANCE EAST...BUT CAN SEE IT GOING TO LIKELY FRIDAY MORNING AFTER 15Z. CLOUDS/PRECIP SHOULD HOLD MAX TEMPS DOWN...AND WENT JUST BELOW MAV...ESPECIALLY WEST. LIFT EXITS EAST BY LATE FRIDAY AFTERNOON. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... DRIER...LESS HUMID WEATHER FRI NIGHT-SUNDAY...AS UPPER LOW DIVES SOUTH ACROSS THE AREA. DYNAMICS WILL PLAY A ROLE IN TRIGGERING ISOLATED STORMS UNDER THE COOL POOL BOTH SAT...SUN AFTN. MOISTURE WILL BE SOMEWHAT LACKING DUE TO NORTHERLY FLOW...AND KEEPING POPS MAINLY CONFINED TO BLUE RIDGE SUNDAY NIGHT INTO MONDAY MORNING...INFLUENCE OF COOL DRY HIGH PRESSURE WILL KEEP THE AREA PRECIPITATION FREE ALONG WITH NEAR OR BELOW NORMAL TEMPERATURES BY MONDAY AFTN...THE CENTER OF THE HIGH SHIFTS EAST OF THE REGION...AND OUR FLOW WILL TURN ENOUGH TO START THE MODERATING PROCESS...MUCH WARMER TEMPS ANTICIPATED FOR MIDWEEK. AS FOR PRECIP CHANCES NEXT WEEK...IT LOOKS DRY. ANY THREAT OF SHRA/TSRA WILL BE THE ISOLATED AFTERNOON/EARLY EVENING STORMS...WITH NO ORGANIZED FRONTS EXPECTED. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... BEST INSTABILITY AND RADAR TRENDS INDICATE SCATTERED THUNDERSTORMS IN THE NORTHERN HALF OF THE FORECAST AREA THIS AFTERNOON. AFTER 22Z OUTFLOW BOUNDARIES FROM THESES STORMS MAY TRIGGER THUNDERSTORMS IN THE PIEDMONT. MVFR TO IFR VISIBILITIES ARE LIKELY WITH ANY OF THE STORMS DUE TO VERY HEAVY RAIN. STRONG DYNAMICS COME THROUGH THE FORECAST AREA TONIGHT. MODELS ARE SHOWING A WELL DEFINED SHORT WAVE CROSSING THROUGH THE AREA AS WELL AS IMPRESSIVE UPPER AFFLUENCE IN THE RIGHT REAR QUADRANT OF THE UPPER JET. NUMEROUS THUNDERSTORMS WILL COME OUT OF KENTUCKY AND WEST VIRGINIA AHEAD OF COLD FRONT. THE TIMING OF THE FRONT IS SLIGHTLY SLOWER ON THE GFS COMPARED WITH THE NAM AND WIND SHIFT IN THE TAFS FOLLOWS THE TIMING OF THE GFS. CEILINGS AND VISIBILITIES WILL BE MVFR TO IFR AS THE STORMS AND FRONT GO THROUGH. EXPECT IFR CEILINGS ONCE THE RAIN ENDS AT BLF AND LWB. CEILINGS WILL LIFT AFTER SUNRISE ON FRIDAY. THE FRONT WILL BE FAR ENOUGH EAST BY FRIDAY AFTERNOON THAT ANY STORMS THAT DEVELOP WILL BE EAST OF THE COUNTY WARNING AREA. AFTER THE FROPA...DRIER AIR WILL COME IN ON FRIDAY NIGHT WITH LOWER DEW POINTS. HIGH PRESSURE WILL BUILD IN ON SUNDAY AND MONDAY. VFR CONDITIONS WILL CONTINUE THROUGH EARLY NEXT WEEK. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...PM/WP NEAR TERM...WP SHORT TERM...PM/WP LONG TERM...PM/WP AVIATION...AMS
Hazardous weather outlook, Jul 19, 3:18 PM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 318 PM EDT THU JUL 19 2007 NCZ001>006-018>020-VAZ015>017-032-033-043-200300- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-GRAYSON-CARROLL-FLOYD-PATRICK-FRANKLIN-HENRY- 318 PM EDT THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON WITH NUMEROUS THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. VAZ019-020-023-024-034-035-044>047-058-059-200300- ALLEGHANY VA-BATH-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST-PITTSYLVANIA- CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 318 PM EDT THU JUL 19 2007 ...SEVERE THUNDERSTORM WATCH 543 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON WITH NUMEROUS THUNDERSTORMS TONIGHT. THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. VAZ007-009>014-018-022-WVZ042>045-200300- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG-ROANOKE- MERCER-SUMMERS-MONROE-GREENBRIER- 318 PM EDT THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Local storm report, Jul 19, 4:31 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
431 PM EDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 5 SW FOREST 37.32N 79.35W
07/19/2007 BEDFORD VA PUBLIC
LARGE LIMBS DOWN ON LONDON DOWNS GOLF COURSE.
&&
JJACKSONSpecial weather statement, Jul 19, 4:59 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 459 PM EDT THU JUL 19 2007 WVZ043-044-192115- MONROE WV-SUMMERS WV- 459 PM EDT THU JUL 19 2007 AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES EAST OF SANDSTONE...OR ABOUT 3 MILES NORTHEAST OF HIX...MOVING SOUTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...GLENRAY...WOLFCREEK AT 515 PM EDT... EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM...WITH WIND GUSTS TO 45 MPH. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. KM
Local storm report, Jul 19, 5:26 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
526 PM EDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 5 SE RAINELLE 37.92N 80.72W
07/19/2007 GREENBRIER WV TRAINED SPOTTER
GREATER THAN 4 INCH DIAMETER TREE LIMBS BLOW DOWN IN
SMOOT
&&
JJACKSONSpecial weather statement, Jul 19, 5:38 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 538 PM EDT THU JUL 19 2007 VAZ019-WVZ045-192215- GREENBRIER WV-ALLEGHANY VA- 538 PM EDT THU JUL 19 2007 AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTH OF WHITE SULPHUR SPRINGS...OR ABOUT OVER ROARING MOUNTAIN SUMMIT...MOVING EAST AT 25 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...JORDAN MINES AT 550 PM EDT...CALLAGHAN AT 555 PM EDT...COVINGTON CITY AT 605 PM EDT...HOLLINS...HOLLINS AT 610 PM EDT...CLIFTON FORGE CITY AT 615 PM EDT... EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM...WITH WINDS GUSTING TO 45 MPH. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. KM
Special weather statement, Jul 19, 5:53 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 553 PM EDT THU JUL 19 2007 VAZ023-192300- BOTETOURT VA- 553 PM EDT THU JUL 19 2007 AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF EAGLE ROCK...MOVING EAST AT 5 MPH. EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM...WITH WIND GUSTS TO 40 MPH. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. KM
Special weather statement, Jul 19, 6:02 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 602 PM EDT THU JUL 19 2007 VAZ034-192300- BEDFORD VA- 602 PM EDT THU JUL 19 2007 AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BIG ISLAND...OR ABOUT 9 MILES NORTHWEST OF FOREST...MOVING EAST AT 5 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...FOREST AT 615 PM EDT... EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR UPDATES ON THIS DEVELOPING SITUATION. KM
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 2:30 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, City of Lynchburg | 45 min |
| Jul 19, 3:04 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox | 26 min |
| Jul 19, 3:16 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte | 29 min |
| Jul 19, 7:13 PM EDT | Areal Flood Advisory | RNK | Amherst, Appomattox, Bedford, Campbell, City of Lynchburg | 3 hr |
| Jul 19, 7:42 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 28 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.